Discussions By Condition: Female sexual conditions

What should I do???

Posted In: Female sexual conditions 1 Replies
  • Posted By: Anonymous
  • December 1, 2006
  • 01:51 AM

I have posted this elsewhere, hopefully someone can give me something. I was late at getting my period, about 14. They have always been extremely painful, and heavy for a whole week. Got them every other month. Then at 18 it went to about every 3 months. Went on birth control for awhile and it was every month, painful and heavy, for whole week. Then I took myself off it and it went back to every other month. I would get horrible pain in lower right side of abdomin. Pain would spread across entire abdomen, it feels like something would pop inside of me and whatever was in it was spreading out into my body.(don't know how else to describe it.) I would have to sit or lie in a ball, in the bathroom, because I thought i was going to throw up. I would also feel like I had to go to the bathroom. Now period is to every 6 months. I get the pms symptoms, cramps, and a dicharge that is clear, for a week straight. Feels like period without the blood.It has always hurts during intercourse. I have an extremly big gut. Seems to grow larger every month.I have been to at least 4 different doctors for this. I have thyroid problems, but so far still no period. I take at home pergnacy test at least once a month, even though my husband and I are very cautious.I went in for my yearly and pap test came back ok. I told my endocronlolist about painful periods when on birth control. He said getting the thyroid to function properly will help with my period. My gut is swelling and hurts after caffine and eating to much. I have to use the rest room more then before. I feel I have to go, but cannot, almost like consepation, but not. Thankyou or any help.

Reply Flag this Discussion

1 Replies:

  • Please get a new set of doctors. Sounds like your hormones are out of whack, if you can, get off the birth control pills and try to get your body back to a normal state. Check out information on intestinal parasites on the web--really--they can cause a lot of problems and U.S. doctors don't treat. Get an ultrasound or abdominal MRI as well. I hope you feel better soon.
    Anonymous 42,789 Replies
    • December 2, 2006
    • 00:12 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?